Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite Hjelmslev planes with new integer invariants
HTML articles powered by AMS MathViewer

by David A. Drake and Hanfried Lenz PDF
Bull. Amer. Math. Soc. 82 (1976), 265-267
References
  • B. Artmann, Existenz und projektive Limiten von Hjelmslev-Ebenen $n$-ter Stufe, Atti del Convegno di Geometria Combinatoria e sur Applicazioni (Univ. Perugia, Perugia, 1970) Ist. Mat., Univ. Perugia, Perugia, 1971, pp. 27–41 (German, with English summary). MR 0343166
  • David A. Drake, Nonexistence results for finite Hjelmslev planes, Abh. Math. Sem. Univ. Hamburg 40 (1974), 100–110. MR 338913, DOI 10.1007/BF02993588
  • 3. D. Drake and E. Shult, Extremal Hjelmslev planes (to appear).
  • Erwin Kleinfeld, Finite Hjelmslev planes, Illinois J. Math. 3 (1959), 403–407. MR 107209
  • Wilhelm Klingenberg, Projektive und affine Ebenen mit Nachbarelementen, Math. Z. 60 (1954), 384–406 (German). MR 65938, DOI 10.1007/BF01187385
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B25, 05B20
  • Retrieve articles in all journals with MSC (1970): 05B25, 05B20
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 265-267
  • MSC (1970): Primary 05B25; Secondary 05B20
  • DOI: https://doi.org/10.1090/S0002-9904-1976-14016-5
  • MathSciNet review: 0406828